| Model Number |
3.0 LITER DISPOSABLE SET |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/14/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The implicated disposable set has not been returned for investigation.The manufacturing records for this lot were reviewed and no anomalies were identified.No patient injury was reported.The investigation is not yet complete.A follow-up report will be submitted.
Event or Problem Description
Belmont's distributor received a complaint from the user facility and relayed the following report: "leakage, lower part of the reservoir.".